A 14-year-old male asked:
Disclaimer

on my 3rd month of bcp, amount of my period has gotten so little.(i'm getting patches of blood when on the pill) is this normal?

1 doctor answer
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Decreased flow: It is normal for women to have decreased menstrual flow while on birth control pills.
Answered on Feb 6, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 14-year-old male asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Decreased flow: It is normal for women on birth control pills to have decreased flow of menses to the point of no menses at all. In case of doubt, a urine pregnancy t ... Read More
A 17-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Possible: The placebos in your pill package don't bring on a period. Your period starts because of the drop of hormone levels so it's not surprising that your p ... Read More
A 39-year-old member asked:
Dr. Sheree Cloer
18 years experience Family Medicine
Yes: As the flow lessens, it is normal for menstrual blood to appear brown because it takes longer for the blood to travel out of the vagina.
1
1 thank
A 20-year-old female asked:
Dr. Phillip Shubert
35 years experience Maternal-Fetal Medicine
Take test: The only way to be sure about pregnancy is to take a pregnancy test if you're late for your period. If you're late test 7-10 days out.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month